Alert archive / Iowa / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 133, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at May 30, 2022, 7:26 AM CDT for 4 counties in Iowa; Jackson County, Minnesota. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 30, 2022, 7:26 AM CDT (12:26 UTC)
- Expired
- May 30, 2022, 8:00 AM CDT
- In force
- 34 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clay County, IA, Dickinson County, IA, O'Brien County, IA, Osceola County, IA, Jackson County, MN
The radar
The Sioux Falls radar (KFSD), 116 km from the middle of the area, began a volume at 12:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 12:03 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 0.4 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1332 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -103 m²/s²
- 0-3 km storm-relative helicity
- -23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:55 AM CDT, 31 minutes earlier.
Area forecast discussion, May 30, 6:55 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION
National Weather Service Sioux Falls SD
655 AM CDT Mon May 30 2022
.SHORT TERM...(Today and Tonight)
Issued at 425 AM CDT Mon May 30 2022
Very complex forecast over the next 18-24 hours, with multiple
waves of storms possibly rotating northward across the forecast
area through this afternoon/early evening, as an intensifying
mid-upper level trough lifts from Nebraska into South Dakota.
Extremely difficult to pin down timing of the potential waves,
though could be seeing the first signs of the next wave developing
in central Nebraska near the KLNX radar as of 09Z. While seeing
little consensus in timing among varoius CAMs at this point, there
is greater consensus in the potential for strong to severe storms
scattered along a line which lifts north through our South Dakota
counties. Early-mid morning activity may be more isolated, as it
will be moving through air mass which is still recovering from
overnight storms and favoring elevated convection, with isolated
large hail as the primary threat.
Storms which approach late morning through the afternoon more
likely to be on the stronger side as cap erodes and potential for
surface based activity increases. Steep mid level lapse rates and
robust deep layer shear expected, with the latter in response to
the increasing mid to upper level winds. Forecast hodographs are
largely linear, favoring damaging winds with small bowing
clusters. However, as storms approaching a northward moving warm
front, or develop along an eastward moving dry line, enhanced low
level shear may favor a more concentrated tornadic potential.
Although some differences in timing exist, general consensus shows
a diminishing severe threat across our forecast area by 8-9pm, if
not before.
Aside from the storms, the southerly low level jet will aid in
producing strong southerly winds across eastern portions of the
forecast area today. Could be marginal, but gusts near 45 mph are
possible near/east of a Yankton to Sioux Falls to Ivanhoe line.
Tonight, the surface/upper low lift north of the area, with cooler
westerly flow taking over. Moisture wrapping around the system
will keep a chance of showers or isolated non-severe thunderstorms
across western portions of the area tonight into early Tuesday.
.LONG TERM...(Tuesday through Sunday)
Issued at 425 AM CDT Mon May 30 2022
Cooler air will dominate through midweek as the upper low lifts
into Canada and a cool front pushes southeast through the region
on Tuesday. We should then remain in a dry pattern through the
latter half of the work week, with temperatures slowly trending
toward seasonable levels. Subtle waves sliding through the west-
northwest upper level flow could bring a chance of precipitation
continued seasonably cool temperatures to the region next weekend.
&&
.AVIATION...(For the 12Z TAFS through 12Z Tuesday morning)
Issued at 651 AM CDT Mon May 30 2022
Scattered thunderstorm chances across the forecast area through
31/00Z-01Z this evening, with areas of MVFR-locally IFR ceilings
and visibility. Storms will have the potential for very strong
wind gusts and hail, mainly after 30/16Z, but have not included
in TAFs at this time due to uncertainty in timing.
Also looking for low level wind shear after 31/00Z as a strong
southwesterly low level jet develops. Also some uncertainty in
strength of this jet, though potential for 55-60kt or higher
within the lowest 2kft AGL.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Wind Advisory from noon today to 8 PM CDT this evening for
SDZ056-062-066-067-070-071.
MN...Wind Advisory from noon today to 8 PM CDT this evening for
MNZ071-072-080-081-089-090-097-098.
IA...Wind Advisory from noon today to 8 PM CDT this evening for
IAZ001>003-012>014-020>022-031-032.
NE...Wind Advisory from noon today to 8 PM CDT this evening for
NEZ013-014.
&&
SHORT TERM...JH
LONG TERM...JH
AVIATION...JHHazardous weather outlook, May 30, 4:44 AM CDT, 2 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Sioux Falls SD 444 AM CDT Mon May 30 2022 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ038>040-050-052>071-310945- Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Lincoln-Murray-Cottonwood-Nobles-Jackson- Pipestone-Rock-Dixon-Dakota-Beadle-Kingsbury-Brookings-Gregory- Jerauld-Sanborn-Miner-Lake-Moody-Brule-Aurora-Davison-Hanson- McCook-Minnehaha-Charles Mix-Douglas-Hutchinson-Turner-Bon Homme- Yankton-Union- 444 AM CDT Mon May 30 2022 This Hazardous Weather Outlook is for portions of northwest Iowa, west central Iowa, southwest Minnesota, northeast Nebraska, central South Dakota, east central South Dakota, south central South Dakota, and southeast South Dakota. .DAY ONE...Today and Tonight Yet another round of severe weather appears likely today. Isolated strong to severe storms are possible early this morning, mainly west of I-29. However, the greater threat will come from late morning into early this evening, though specific timing and location details are still somewhat uncertain. All modes of severe weather are possible today, including a few tornadoes, very large hail, damaging winds, and perhaps localized flash flooding. If you have outdoor plans for the Memorial Day holiday, be sure to stay weather aware. Know where the nearest sturdy shelter is located, and be prepared to seek shelter quickly should severe storms develop. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely today, mainly between 10 am this morning and 8 pm this evening.
In the hours before
Local storm report, May 30, 7:06 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
706 AM CDT MON MAY 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM TSTM WND GST 1 W LANE 44.07N 98.45W
05/30/2022 M58 MPH JERAULD SD MESONET
MESONET STATION 305 SD RWIS LANE.
1235 AM TSTM WND GST 1 S KIMBALL 43.74N 98.96W
05/30/2022 M53 MPH BRULE SD MESONET
MESONET STATION 25 SD RWIS KIMBALL.
1236 AM TSTM WND GST 5 W PLANKINTON 43.71N 98.58W
05/30/2022 M50 MPH AURORA SD MESONET
MESONET STATION 214 SD RWIS PLANKINTON.
1238 AM TSTM WND GST 2 NW TRIPP 43.24N 97.99W
05/30/2022 M65 MPH HUTCHINSON SD MESONET
MESONET STATION 26 SD RWIS TRIPP.
1244 AM TSTM WND GST 2 NNW HURON 44.39N 98.23W
05/30/2022 M52 MPH BEADLE SD ASOS
ASOS STATION KHON HURON REGIONAL AIRPORT.
1252 AM TSTM WND GST 1 SSE MITCHELL 43.72N 98.03W
05/30/2022 M63 MPH DAVISON SD PUBLIC
1256 AM TSTM WND GST 3 E CAVOUR 44.37N 97.98W
05/30/2022 M62 MPH BEADLE SD MESONET
MESONET STATION 211 SD RWIS CAVOUR.
1257 AM NON-TSTM WND GST 4 SSE MITCHELL 43.68N 98.02W
05/30/2022 M51 MPH DAVISON SD MESONET
MESONET STATION FW9779 MITCHELL.
0102 AM TSTM WND GST 4 ENE ALEXANDRIA 43.67N 97.71W
05/30/2022 M52 MPH HANSON SD MESONET
MESONET STATION 213 SD RWIS ALEXANDRIA.
0103 AM TSTM WND GST 3 N MITCHELL 43.77N 98.04W
05/30/2022 M55 MPH DAVISON SD ASOS
ASOS STATION KMHE MITCHELL MUNICIPAL
AIRPORT.
0108 AM TSTM WND GST 5 S FREEMAN 43.28N 97.42W
05/30/2022 M62 MPH HUTCHINSON SD MESONET
MESONET STATION 163 SD RWIS FREEMAN.
0112 AM TSTM WND GST 5 S CANOVA 43.81N 97.49W
05/30/2022 M78 MPH MCCOOK SD MESONET
MESONET STATION FW2665 CANOVA.
0117 AM TSTM WND GST 2 NE YANKTON 42.92N 97.37W
05/30/2022 M54 MPH YANKTON SD AWOS
AWOS STATION KYKN YANKTON MUNICIPAL AIRPORT.
0127 AM TSTM WND GST 3 SE MONTROSE 43.67N 97.15W
05/30/2022 M62 MPH MCCOOK SD MESONET
MESONET STATION 18 SD RWIS MONTROSE.
0134 AM TSTM WND GST 2 WSW GAYVILLE 42.88N 97.22W
05/30/2022 M53 MPH YANKTON SD MESONET
MESONET STATION 197 SD RWIS GAYVILLE.
0143 AM TSTM WND GST 3 SE WALL LAKE 43.50N 96.92W
05/30/2022 M56 MPH MINNEHAHA SD MESONET
MESONET STATION SFWS2 SIOUX FALLS 10 WSW (SD
MESONET).
0146 AM TSTM WND GST 2 ESE COLTON 43.77N 96.89W
05/30/2022 M61 MPH MINNEHAHA SD MESONET
MESONET STATION CTNS2 COLTON 2 ESE (SD
MESONET).
0147 AM HAIL 5 W SIOUX FALLS 43.53N 96.84W
05/30/2022 U1.00 INCH MINNEHAHA SD PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0152 AM TSTM WND GST 5 SSE CENTERVILLE 43.05N 96.90W
05/30/2022 M57 MPH CLAY SD MESONET
MESONET STATION BFMS2 BERESFORD 7 WSW (SD
MESONET).
0154 AM TSTM WND GST 3 W DELL RAPIDS 43.82N 96.78W
05/30/2022 M58 MPH MINNEHAHA SD MESONET
MESONET STATION 17 SD RWIS DELL RAPIDS.
0154 AM TSTM WND GST 1 ENE MADISON 44.02N 97.08W
05/30/2022 M68 MPH LAKE SD AWOS
AWOS STATION KMDS MADISON AIRPORT.
0154 AM TSTM WND GST 3 W DELL RAPIDS 43.82N 96.78W
05/30/2022 M58 MPH MINNEHAHA SD MESONET
0156 AM TSTM WND GST 4 S ARLINGTON 44.30N 97.13W
05/30/2022 M73 MPH KINGSBURY SD MESONET
MESONET STATION 162 SD RWIS ARLINGTON.
0159 AM NON-TSTM WND GST 1 ESE DALLAS 43.23N 99.49W
05/30/2022 M53 MPH GREGORY SD MESONET
MESONET STATION 307 SD RWIS DALLAS.
0200 AM TSTM WND GST 3 SE BALTIC 43.73N 96.68W
05/30/2022 M53 MPH MINNEHAHA SD MESONET
MESONET STATION BTCS2 BALTIC 3 SE (SD
MESONET).
0201 AM TSTM WND GST 3 NNW SIOUX FALLS 43.58N 96.75W
05/30/2022 M69 MPH MINNEHAHA SD ASOS
ASOS STATION KFSD SIOUX FALLS AIRPORT.
0209 AM TSTM WND GST 2 SW BROOKINGS 44.28N 96.82W
05/30/2022 M56 MPH BROOKINGS SD AWOS
AWOS STATION KBKX BROOKINGS MUNICIPAL
AIRPORT.
0209 AM NON-TSTM WND GST 5 SSW WORTHING 43.26N 96.80W
05/30/2022 M52 MPH LINCOLN SD MESONET
MESONET STATION 176 SD RWIS DAVIS.
0215 AM TSTM WND GST 3 NNE FLANDREAU 44.09N 96.58W
05/30/2022 M55 MPH MOODY SD MESONET
MESONET STATION FLNS2 FLANDREAU 3 NNE (SD
MESONET).
0215 AM NON-TSTM WND GST 2 E DIXON 43.39N 99.44W
05/30/2022 M64 MPH GREGORY SD MESONET
MESONET STATION 283 SD RWIS DIXON.
0216 AM TSTM WND GST 1 WSW BEAVER CREEK 43.61N 96.38W
05/30/2022 M70 MPH ROCK MN MESONET
0225 AM NON-TSTM WND GST 14 W PLATTE 43.39N 99.12W
05/30/2022 M73 MPH CHARLES MIX SD MESONET
MESONET STATION 154 SD RWIS PLATTE-WINNER
BRIDGE.
0258 AM TSTM WND GST 2 ENE WORTHINGTON 43.63N 95.57W
05/30/2022 M68 MPH NOBLES MN AWOS
AWOS STATION KOTG WORTHINGTON AIRPORT.
0303 AM TSTM WND GST 1 W MARSHALL 44.45N 95.82W
05/30/2022 M66 MPH LYON MN AWOS
AWOS STATION KMML MARSHALL MUNICIPAL
AIRPORT.
0305 AM TSTM WND GST 1 N TRACY 44.25N 95.62W
05/30/2022 M53 MPH LYON MN AWOS
AWOS STATION KTKC TRACY AIRPORT.
0334 AM HAIL 2 ESE YANKTON 42.88N 97.36W
05/30/2022 M1.00 INCH YANKTON SD PUBLIC
&&Local storm report, May 30, 7:21 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
721 AM CDT MON MAY 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM TSTM WND DMG 3 SW GALVA 42.47N 95.45W
05/30/2022 IDA IA PUBLIC
TREES DOWN AND DAMAGE TO OUTBUILDINGS.
&&
PSThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 10:24 PM CDT | Severe Thunderstorm Warning | FSD | Brule, Charles Mix | 36 min |
| May 29, 10:57 PM CDT | Severe Thunderstorm Warning | FSD | Brule | 33 min |
| May 29, 11:16 PM CDT | Severe Thunderstorm Warning | FSD | Gregory | 44 min |
| May 29, 11:52 PM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Douglas, Gregory | 38 min |
| May 29, 11:58 PM CDT | Severe Thunderstorm Warning | FSD | Miner, Sanborn | 47 min |
| May 30, 12:22 AM CDT | Severe Thunderstorm Warning | FSD | Clay | 23 min |
| May 30, 12:26 AM CDT | Severe Thunderstorm Warning | FSD | Beadle, Jerauld, Sanborn | 49 min |
| May 30, 12:45 AM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Yankton | 45 min |
| May 30, 12:49 AM CDT | Severe Thunderstorm Warning | FSD | Aurora, Davison, Hanson, Hutchinson, Lake, McCook and 2 more | 41 min |
| May 30, 1:01 AM CDT | Tornado Warning | FSD | Yankton | 29 min |
| May 30, 1:11 AM CDT | Severe Thunderstorm Warning | FSD | Beadle, Kingsbury | 19 min |
| May 30, 1:23 AM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Turner | 37 min |
| May 30, 1:28 AM CDT | Severe Thunderstorm Warning | FSD | Brookings, Lake, McCook, Miner, Minnehaha, Moody | 32 min |
| May 30, 1:28 AM CDT | Severe Thunderstorm Warning | FSD | Clay, Hutchinson, Turner, Yankton | 32 min |
| May 30, 1:37 AM CDT | Severe Thunderstorm Warning | FSD | Clay, Lincoln, Turner, Union | 23 min |
| May 30, 1:41 AM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Minnehaha, Turner | 34 min |
| May 30, 1:58 AM CDT | Severe Thunderstorm Warning | FSD | Minnehaha, Moody | 47 min |
| May 30, 1:58 AM CDT | Tornado Warning | FSD | Lincoln | 32 min |
| May 30, 2:00 AM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Union | 45 min |
| May 30, 2:05 AM CDT | Tornado Warning | FSD | Minnehaha | 25 min |
| May 30, 2:40 AM CDT | High Wind Warning | FSD | Aurora, Bon Homme, Brule, Charles Mix, Davison, Douglas and 4 more | 104 min |
| May 30, 3:34 AM CDT | Severe Thunderstorm Warning | FSD | Clay, Lincoln, Turner, Yankton | 26 min |
| May 30, 4:24 AM CDT | Wind Advisory | FSD | Aurora, Bon Homme, Brookings, Charles Mix, Clay, Davison and 13 more | 19 hr |
| May 30, 8:15 AM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Union | 30 min |
| May 30, 8:38 AM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Union | 11 min |
| May 30, 8:55 AM CDT | River Flood Warning | FSD | Davison, Hanson | 66 days |
| May 30, 11:31 AM CDT | Severe Thunderstorm Warning | FSD | Aurora, Douglas | 10 min |
| May 30, 12:23 PM CDT | Severe Thunderstorm Warning | FSD | Kingsbury | 7 min |
| May 30, 12:25 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Charles Mix, Douglas, Hutchinson | 50 min |
| May 30, 1:04 PM CDT | Severe Thunderstorm Warning | FSD | Davison, Hanson, Hutchinson, McCook | 41 min |
| May 30, 1:20 PM CDT | Tornado Warning | FSD | Lake, McCook, Miner | 25 min |
| May 30, 1:48 PM CDT | Tornado Warning | FSD | Lake, McCook | 27 min |
| May 30, 2:13 PM CDT | Tornado Warning | FSD | Lake, Minnehaha, Moody | 47 min |
| May 30, 2:19 PM CDT | Tornado Warning | FSD | Brookings, Kingsbury, Lake | 26 min |
| May 30, 2:44 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Minnehaha | 31 min |
| May 30, 2:48 PM CDT | Tornado Warning | FSD | Brookings | 27 min |
| May 30, 3:06 PM CDT | Severe Thunderstorm Warning | FSD | Minnehaha | 24 min |
| May 30, 3:14 PM CDT | Tornado Warning | FSD | Minnehaha | 31 min |
| May 30, 5:45 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Lincoln, Turner, Yankton | 30 min |
| May 30, 5:51 PM CDT | Severe Thunderstorm Warning | FSD | Lake, Lincoln, McCook, Minnehaha, Turner | 24 min |
| May 30, 6:02 PM CDT | Severe Thunderstorm Warning | FSD | Lake, Moody | 28 min |
| May 30, 6:21 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Lincoln, Turner, Yankton | 24 min |
| May 30, 6:22 PM CDT | Severe Thunderstorm Warning | FSD | Brookings, Kingsbury, Lake, Moody | 38 min |
| May 30, 6:46 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Minnehaha, Turner | 29 min |
| May 30, 2:20 AM CDT | Tornado Warning | FSD | Lyon, Osceola | 40 min |
| May 30, 2:22 AM CDT | Tornado Warning | FSD | Lyon, O'Brien, Osceola, Sioux | 23 min |
| May 30, 2:40 AM CDT | Severe Thunderstorm Warning | FSD | Dickinson, Lyon, Osceola | 65 min |
| May 30, 6:55 AM CDT | Severe Thunderstorm Warning | FSD | Buena Vista, Cherokee, Clay, O'Brien | 35 min |
| May 30, 8:56 AM CDT | Severe Thunderstorm Warning | FSD | Cherokee, Ida, Plymouth, Woodbury | 34 min |
| May 30, 4:15 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Dickinson, O'Brien, Osceola | 30 min |
| May 30, 4:36 PM CDT | Severe Thunderstorm Warning | FSD | Dickinson | 24 min |
| May 30, 4:45 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Dickinson | 15 min |
| May 30, 4:55 PM CDT | Severe Thunderstorm Warning | FSD | Dickinson | 35 min |
| May 30, 6:45 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Dickinson, Lyon, O'Brien, Osceola, Sioux | 45 min |
| May 30, 2:18 AM CDT | Tornado Warning | FSD | Rock | 27 min |
| May 30, 2:24 AM CDT | Tornado Warning | FSD | Nobles, Rock | 36 min |
| May 30, 2:32 AM CDT | Tornado Warning | FSD | Murray, Pipestone | 28 min |
| May 30, 2:47 AM CDT | Severe Thunderstorm Warning | FSD | Lyon | 28 min |
| May 30, 2:51 AM CDT | Tornado Warning | FSD | Cottonwood, Murray | 24 min |
| May 30, 3:04 AM CDT | Tornado Warning | FSD | Lyon | 26 min |
| May 30, 3:10 AM CDT | Severe Thunderstorm Warning | FSD | Lyon | 35 min |
| May 30, 3:27 PM CDT | Severe Thunderstorm Warning | FSD | Murray, Nobles, Pipestone, Rock | 48 min |
| May 30, 3:44 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Lyon, Murray, Pipestone | 46 min |
| May 30, 4:08 PM CDT | Tornado Warning | FSD | Lyon | 37 min |
| May 30, 4:11 PM CDT | Severe Thunderstorm Warning | FSD | Cottonwood, Murray | 49 min |
| May 30, 4:44 PM CDT | Tornado Warning | FSD | Cottonwood, Jackson | 31 min |
| May 30, 6:41 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Lyon, Murray, Nobles, Pipestone, Rock | 49 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2022Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.